# SDR DALA2015040107856

- Difficulty date: December 29, 2014
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 65,847 hours, 48,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1418, LONGERON 2 RT.  THE FRAME  WAS REPAIRED IAW SRM 53-03D FIG 31A, AND 51-10-3, PAR 21 AND 14, 51-3-5, AND 51-3-2.
